# SDR QXEA2010111000726

- Difficulty date: November 5, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 9,673 hours, 10,371 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RT INBD SEAT TRACK HAS CORROSION STA X 644.50 REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW RD 84-53-884, ISSUE 3.  REMOVED RT INBD SEAT TRACK IAW SRM 51-40-15-02-01 AND SRM 51-42-05-02-01.  MATCH DRILLED NEW SEAT RAIL IAW SRM 51-40-07.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-15, 51-42-05 AND 51-41-05.
